# SDR AALA202408130175

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,108 hours, 29,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR ECAM INTERMITTENT. SLIDE LIGHT FLASHING ON ECAM AND IN THE BACK AS WELL AS AMBER EMERGENCY EXIT FLASHING. MOSTLY SMOOTH AIR. REMOVED AND REPLACED DOOR 3R PROXIMITY SWITCHES PER IAW AMM 52-71-13. OK FOR SERVICE.
